M. NAVARRO, M.D.; R. PEDRAGOSA, M.D.; A. LAFUERZA, M.D.; D. RUBIO, M.D.; P. HUGUET, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Leukocytoclastic vasculitis is a rare side effect of cytostatic treatment. This lesion has been seen after treatment with busulfan, hydroxyurea, and propylthiouracil (1), but it has not been seen in association with osteogenic sarcoma. We describe the case of a patient with osteogenic sarcoma who developed a leukocytoclastic vasculitis that could be ascribed to treatment with high-dose methotrexate.
A 45-year-old man developed osteogenic sarcoma in the condyle of his left femur. He was placed on a preoperative chemotherapeutic protocol using the drug schedule proposed by Rosen and colleagues (2). Briefly, this regimen consists of four weekly doses
NAVARRO M, PEDRAGOSA R, LAFUERZA A, et al. Leukocytoclastic Vasculitis After High-Dose Methotrexate. Ann Intern Med. 1986;105:471–472. doi: https://doi.org/10.7326/0003-4819-105-3-471_3
Download citation file:
Published: Ann Intern Med. 1986;105(3):471-472.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use